# SDR DKAA00005

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N915R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- System (JASC): 5200 · Doors
- Part: Support Bracket
- Part number: 39141621
- Condition: Cracked
- Location: Ring Nut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW ACME NUT MECHANICAL STOP FOUND MISSING AND ACME NUT HAD 2 INCH VERTICAL CRACK AT BOTTOM EDGE OF NUT.  CONDITION FOUND DURING ACCOMPLISHMENT OF AD 2000-03-15, PARAGRAPH.  ELECTRICAL STOP FOUND OUT OF ADJUSTMENT AND WAS CORRECTED.  UPON EXAMINATION OF JACKSCREW AT MAIN BASE, IT WAS FOUND THAT THE ACME NUT LOWER EDGE HAD APPROXIMATELY .25 INCH BY 1 INCH PIECE MISSING, NOT A 2 INCH VERTICAL CRACK AS PREVIOUSLY REPORTED.  THE 2 INCH VERTICAL CRACK WAS FOUND TO BE IN THE GIMBAL RING UNIT SUPPORT, P/N 3914162-1.  (M)
